# SDR BJNA040901

- Difficulty date: August 6, 2004
- Submitted: October 7, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Crossbeam
- Condition: Cracked
- Location: C-1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND C-1 DOOR LOWER CROSS BEAM HAS WEB CRACK NEAR AFT CORNER.  FABRICATED FILLER, .875 INCH BY 5 INCH AND 5 INCH BY 4 INCH MATERIAL USED 2024T3.050.  INSTALLED REPAIR IAW SB 737-52A1100, REV 4 AND SRM 51-30-2 AND 51-10-2.  (M)
